# SDR 01FDEA00300

- Difficulty date: April 5, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N592FE
- Make and model: Doug MD-11F
- Aircraft serial: 48550
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Target
- Condition: Unserviceable
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON APPROACH NOSE GEAR UNSAFE ON EXT.  Removed and replaced TARGET Per MM 32-61-17-4.  RESECURED RIVETS PER SMP.  CLEAN ALL TARGETS and SENSORS PRECAUTIONARY.  AC OK FOR SERVICE.
